RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 2, Pages 188–194 (Mi mz937)  

Topological equivalence of Haar measures on compact groups

E. A. Gorin

Moscow State Pedagogical University

DOI: https://doi.org/10.4213/mzm937

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:2, 167–172

Bibliographic databases:

UDC: 517
Received: 20.07.1999
Revised: 01.02.2000

Citation: E. A. Gorin, “Topological equivalence of Haar measures on compact groups”, Mat. Zametki, 68:2 (2000), 188–194; Math. Notes, 68:2 (2000), 167–172

Citation in format AMSBIB
\Bibitem{Gor00}
\by E.~A.~Gorin
\paper Topological equivalence of Haar measures on compact groups
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 2
\pages 188--194
\mathnet{http://mi.mathnet.ru/mz937}
\crossref{https://doi.org/10.4213/mzm937}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822647}
\zmath{https://zbmath.org/?q=an:0973.43002}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 2
\pages 167--172
\crossref{https://doi.org/10.1007/BF02675342}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400024}


Linking options:
  • http://mi.mathnet.ru/eng/mz937
  • https://doi.org/10.4213/mzm937
  • http://mi.mathnet.ru/eng/mz/v68/i2/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:199
    Full text:60
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019